# SDR GUUA05300702

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,776 hours, 28,268 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9216 PNS/TPA - DURING APPROACH, WHEN LANDING GEAR SELECTED DOWN GEAR EXTENDED NORMALLY, BUT NO 3 GREEN LIGHTS.  FOUND CIRCUIT BREAKER FOR GEAR INDICATION POPPED.  RESET CIRCUIT BREAKER GREEN LIGHTS ILLUMINATED.  REPAIRED CHAFED WIRES G25A22, D40A22, D39B22, K11B22, K16A22, K8A22N AT A406 RELAY PANEL ASSEMBLY.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
